Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6623
Title: Über die Fixpunkte der schlichten Funktionen
Authors: Hornich, Hans
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Hans Hornich, "Über die Fixpunkte der schlichten Funktionen", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 54-58.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: 
Indicata con f una funzione regolare unialente per | z | < 1, con /(0) = 0, f' (O) = 1, si esaminano i punti fissi di f con f (z) — z. Si costruisce lo spazio S di tutte Ie funzioni f ; tale spazio, con un'opportuna metrica, è un continuo. L’insieme di tutte Ie f possedent ipunti ilssi non banali, è un insieme aperto in S.

If f is a regular and univalent function for | z | < 1, with /(0) = 0, f'(0)= 1, the fix-points of f with f (z) = z are investigated. The space of all these functions is considered', it is with a suitable metric, a continuum. The set of all functions f wich have not trivial flx-points is an open set in S.
Type: Article
URI: http://hdl.handle.net/10077/6623
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:
File Description SizeFormat
HornichRendMat02.pdf242.45 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

822
checked on Feb 25, 2020

Download(s) 50

326
checked on Feb 25, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.